# SDR ASAA0957140

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,126 hours, 932 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW R2 OVERHEAT LIGHT CAME ON DURING FLIGHT AND STAYED ON AFTER 5 MIN OF COOLING.  SWITCH LEFT OFF.  T/S PER FIM 30 41 TASK 801.  WHCU SHOWED "BUS PWR" FAULT.  FOUND RT SIDE WINDOW HEAT PWR C/B OUT. CHECKED, NO HISTORY.  RESET C/B REF MM 20 60 01.  C/B RESET OK.  OPS CHECK R2 WINDOW HEAT GOOD.  GND VERIFICATION OF R2 WINDOW HEAT GOOD.  REF FIM 30 41TASK 806 & MM 30 41 00/501.
